| Catalog Number |
A0756221G0L03 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a waveone gold large 6-file ster 21mm broke during use.The broken part could not be retrieved.Patient referred to endo specialist for removal of broken part.No injury.
Additional Manufacturer Narrative
Additional information received that the fragment has been removed and the treatment completed.This is a follow up report for this additional information.Investigation: three waveone gold primary files 25mm were returned (two files in loose + one unused file).First file in loose is broken at the tip of the active part (fatigue).No material defect was found during analysis of the rupture pattern.Second file has no damage and seems unused.Nothing unusual to report was found during dhr review (batch #1851184).Unused file was evaluated and was found in compliance with specifications.Root causes are not identified.We will track this kind of event and monitor the trend.Root causes are not identified.